Marija Bliznac Trebješanin
Marija Bliznac Trebješanin
University of Split, Faculty of Science
Potvrđena adresa e-pošte na pmfst.hr
NaslovCitiranoGodina
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
102019
An upper bound for the number of Diophantine quintuples
M Bliznac, A Filipin
Bulletin of the Australian Mathematical Society 94 (3), 384-394, 2016
42016
On the Polynomial Quadruples with the Property
MB Trebješanin, A Filipin, A Jurasić
Tokyo Journal of Mathematics 41 (Number 2), 527-540, 2018
12018
Extension of a Diophantine triple with the property
MB Trebješanin
arXiv preprint arXiv:1906.03914, 2019
2019
Diophantine D (4)-m-tuples and related problems
MB Trebješanin
Prirodoslovno-matematički fakultet, Matematički odsjek, Sveučilište u Zagrebu, 2018
2018
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–5